# SDR AALA20130126003

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 43,678 hours, 15,142 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED DURING DESCENT MID LAVATORY SMOKE DETECTOR BEGAN RINGING WITH NO EVIDENCE OF SMOKE OR FIRE.  FLIGHT LANDED MIA WITHOUT INCIDENT.  REPLACED MID LAVATORY SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
